Research

A Generalized Tullock Contest


Reference:

Chowdhury, S. and Sheremeta, R., 2011. A Generalized Tullock Contest. Public Choice, 147 (3), pp. 413-420.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Abstract

We construct a generalized Tullock contest under complete information where contingent upon winning or losing, the payoff of a player is a linear function of prizes, own effort, and the effort of the rival. This structure nests a number of existing contests in the literature and can be used to analyze new types of contests. We characterize the unique symmetric equilibrium and show that small parameter modifications may lead to substantially different types of contests and hence different equilibrium effort levels.

Details

Item Type Articles
CreatorsChowdhury, S.and Sheremeta, R.
DOI10.1007/s11127-010-9636-3
DepartmentsFaculty of Humanities & Social Sciences > Economics
RefereedYes
StatusPublished
ID Code57132

Export

Actions (login required)

View Item